Does anything help? I still get brain zaps and and can't sleep and have no help from doctors.
I have been off lorazepam for five years and still having withdrawals. Does it ever get better?
Question posted by Gereatric70 on 7 May 2022
Last updated on 7 May 2022 by Jo1952
I was on this site about 5 years ago and the people helped me. When they talked about there issues from the withdrawals from lorazepam. Then I told doctor how this site was a great help and he suggested I get off , that was a mistake on my part . No longer with this doctor. I remember one gentleman in particular, who helped a lot i believe was Chuck. I thank all those who answer with there issues from lorazepam. God bless you all .
No not for me. Unfortunately I have tried to get off but been on it too long to totally detox it. I am on less but it doesn’t work as well but I am older now 69 and my body feels the withdrawal symptoms I was on 40 mg after35 years. Now I am on less now 30mg but the longer one is one it the more side effects. Even getting off 10mg almost 1yr I still feet the withdrawal side effects in different parts of body mostly my face and neck areas. No it’s not easy.
- Lorazepam uses and safety info
- Lorazepam prescribing info & package insert (for Health Professionals)
- Side effects of Lorazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.